# SDR USAA980255

- Difficulty date: June 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N229US
- Make and model: Boeing 737201
- Aircraft serial: 21818
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 707-714
- Part time: 49,570 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND 1 INCH LONG CRACK STATION 707 TO 714 LBL 25 INCHES LONGITUDIAL FLOORBEAM.  INSTALLED DOUBLER, REPAIRED PER SRM 51-40-2.  (M)
